# SDR CALA2017091803228

- Difficulty date: September 18, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 63,536 hours, 26,294 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTS A FAINT SMOKE ODOR IN AFT AFT LAVATORY.  NOT GETTING STRONGER,  NO ODOR DETECTED IN AFT LAVATORY ON ARRIVAL.  PERFORMED AN OPS TEST OF THE LAVATORY D SMOKE DETECTOR IAW AMM 26-17-00-710-001-A, CHECKED GOOD.
